No Cover Image

Journal article 633 views 48 downloads

New sufficient conditions of existence, moment estimations and non confluence for SDEs with non-Lipschitzian coefficients / Jiang-lun, Wu

Stochastic Processes and their Applications, Volume: 124, Issue: 12, Pages: 4030 - 4049

Swansea University Author: Jiang-lun, Wu

DOI (Published version): 10.1016/j.spa.2014.07.010

Abstract

The objective of the present paper is to find new sufficient conditions for the existence of unique strong solutions to a class of (time-inhomogeneous) stochastic differential equations with random, non-Lipschitzian coefficients. We give an example to show that our conditions are indeed weaker than...

Full description

Published in: Stochastic Processes and their Applications
Published: 2014
Online Access: http://www.ams.org/leavingmsn?url=http://dx.doi.org/10.1016/j.spl.2015.04.017
URI: https://cronfa.swan.ac.uk/Record/cronfa22317
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: The objective of the present paper is to find new sufficient conditions for the existence of unique strong solutions to a class of (time-inhomogeneous) stochastic differential equations with random, non-Lipschitzian coefficients. We give an example to show that our conditions are indeed weaker than those relevant conditions existing in the literature. We also derive moment estimations for the maximum process of the solution. Finally, we present a sufficient condition to ensure the non confluence property of the solution of time-homogeneous SDE which, in one dimension, is nothing but stochastic monotone property of the solution.
Keywords: Stochastic differential equations, non-Lipschnitz, existence, non explosion, non confluence, moment estimations fort he maximum process, test function.
College: College of Science
Issue: 12
Start Page: 4030
End Page: 4049